| Model Number |
LOW PROF SCRW,SS 4.0X 55MMCANN LNG THD |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-8840cl-55 low profile screw head was stripped, and the driver was unable to engage to implant it.This was discovered during a procedure on (b)(6) 2022.Additional information provided on 4/11/2022: the case was completed by using a new ar-8840cl-55.The procedure was a medial mal fracture.The lot number of the ar-8840cl-55 is unavailable.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual inspection it was found that the head was stripped.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the screw.